The geometric optics for a class of hyperbolic second order operators with Hölder continuous coefficients with respect to time
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 18 (1991) no. 1, p. 39-66
@article{ASNSP_1991_4_18_1_39_0,
     author = {Cicognani, Massimo},
     title = {The geometric optics for a class of hyperbolic second order operators with H\"older continuous coefficients with respect to time},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {1},
     year = {1991},
     pages = {39-66},
     zbl = {0761.35055},
     mrnumber = {1118220},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_1_39_0}
}
Cicognani, Massimo. The geometric optics for a class of hyperbolic second order operators with Hölder continuous coefficients with respect to time. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 18 (1991) no. 1, pp. 39-66. http://www.numdam.org/item/ASNSP_1991_4_18_1_39_0/

[1] L. Cattabriga - D. Mari, Parametrix of infinite order on Gevrey spaces to the Cauchy problem for hyperbolic operators with one multiple characteristic, Ricerche Mat., suppl. (1987), 127-147. | MR 956023 | Zbl 0676.35052

[2] L. Cattabriga - L. Zanghirati, Fourier integral operators of infinite order on Gevrey spaces applications to the Cauchy problem for certain hyperbolic operators, J. Math. Kyoto 30 (1990), 149-192. | MR 1041717 | Zbl 0725.35113

[3] M. Cicognani, The propagation of Gevrey singularities for some hyperbolic operators with coefficients Hölder continuous with respect to time, Res. Notes in Math., Pitman Series 183, 38-58. | MR 984358 | Zbl 0738.35042

[4] F. Colombini - E. De Giorgi - S. Spagnolo, Sur les équations hyperboliques avec des coefficients qui ne dependent que du temp, Ann. Scuola Norm. Sup. Pisa, 6 (1979), 511-559. | Numdam | MR 553796 | Zbl 0417.35049

[5] F. Colombini - E. Jannelli - S. Spagnolo, Well-posedness in the Gevrey classes for a non-strictly hyperbolic equation with coefficients depending on time, Ann. Scuola Norm. Sup. Pisa, 10 (1983), 291-312. | Numdam | MR 728438 | Zbl 0543.35056

[6] S. Hashimoto - T. Matsuzawa - Y. Morimoto, Opérateurs pseudo-différentiels et classes de Gevrey, Comm. Partial Differential Equations 8 (1983), 1277-1289. | MR 711439 | Zbl 0525.35086

[7] V. Iftimie, Opérateurs hypoelliptiques dans des éspaces de Gevrey, Bull. Soc. Sc. Math. R.S. Roumanil 27 (1983), 317-333. | MR 744739 | Zbl 0551.35085

[8] E. Jannelli, Gevrey well-posedness for a class of weakly hyperbolic equation, J. Math. Kyoto Univ., 24(4), (1984), 763-778. | MR 775986 | Zbl 0582.35070

[9] K. Kajitani, Fundamental solution of Cauchy problem for hyperbolic systems and Gevrey classes, Tsukuba OJ. Math. 1 (1977), 163-193. | MR 481569 | Zbl 0402.35068

[10] H. Komatsu, Ultradistributions III-Vector valued ultradistributions and the theory of Kernels, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 29 (1982), 653-718. | MR 687595 | Zbl 0507.46035

[11] H. Kumano-Go, Pseudo Differential Operators, M.I.T. press, 1981. | Zbl 0489.35003

[12] S. Mizohata, Propagation de la regularité au sense de Gevrey par les opérateurs différentiels à multiplicité constante, J. Vaillant, Séminaire équations aux dériveés partielles hyperboliques et holomorphes, Hermann Paris, 1984, 106-133. | MR 747659 | Zbl 0546.35082

[13] Y. Morimoto, Fundamental solution for a hyperbolic equation with involutive characteristics of variable multiplicity, Comm. Partial Differential Equations, 4(6), (1979), 609-643. | MR 532579 | Zbl 0447.35052

[14] T. Nishitani, Sur les équations hyperboliques à coefficients qui sont hölderiens en t et de la classe de Gevrey en x, Bull. Sci. Mat., 107 (1983), 113-138. | MR 704720 | Zbl 0536.35042

[15] J.C. Nosmas, Parametrix du problème de Cauchy pour une classe de systèmes hyperboliques a caractéristiques involutives de multiplicité variable, Comm. Partial Differential Equations, 5(1), (1980), 1-22. | MR 556452 | Zbl 0437.35045

[16] Y. Ohya - S. Tarama, Le problème de Cauchy a caractéristiques multiples dans la class de Gevrey; coefficients hölderiens en t, to appear.

[17] K. Taniguchi, Fourier Integral Operators in Gevrey Class on Rn and the Fundamental Solution for a Hyperbolic Operator, Publ. RIMS, Kyoto Univ. 20 (1984), 491-542. | MR 759680 | Zbl 0574.35082

[18] K. Taniguchi, Multi-products of Fourier integral operators and the fundamental solution for a hyperbolic system with involutive characteristics, Osaka J. Math. 21(1), (1984), 169-224. | MR 736977 | Zbl 0546.35079

[19] K. Taniguchi - Y. Morimoto, Propagation of wave front sets of solutions of the Cauchy problem for hyperbolic equations in Gevrey classes, Osaka J. Math., 23(4), (1986), 765-814. | MR 873208 | Zbl 0631.35052

[20] L. Zanghirati. Pseudo-differential operators of infinite order and Gevrey classes, Ann. Univ. Ferrara, Sez. VII, 31 (1985), 197-219. | MR 841860 | Zbl 0601.35110